# SDR 20000803SH001

- Difficulty date: July 5, 2000
- Submitted: August 3, 2000
- Operation: General aviation
- Aircraft: N407WH
- Make and model: Bell 407
- Aircraft serial: 532027
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Indicator
- Part number: 407075024103
- Part serial: 0037
- Condition: Erratic
- Location: Fuel Pres.
- Part time: 389 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED FUEL PRESSURE INDICATOR WITH NEW FROM BELL HELICOPTER.  (X)
